MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720189
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the cuff burst.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record file was reviewed, and no discrepancies were found according to the reported issue.A sample analysis could not be performed since no photos or physical sample was available for evaluation.The reported issue could not be confirmed.The complaint shall be reopened if sample is received at a later date.As part of the investigation, the manufacturing process was reviewed.The process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.Based on all available information, the root cause could not be determined.A corrective and preventive action will not be initiated at this time.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 18FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15616019
Report Number9612030-2022-03426
Device Sequence Number18128132
Product Code KNT
UDI-Device Identifier10884521007284
UDI-Public10884521007284
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720189
Device Catalogue Number8884720189
Device Lot Number2106834864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/31/2022
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown